# SDR ASAA2023101545611

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,051 hours, 18,366 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 START STALLED BRIEFLY @ 20% N2, THEN RECOVERED TO START NORMALLY. FA IN BACK HEARD 3 BANGS. GROUNDED - YES. PERFORMED B737-800 FIM 80-05 TASK 806, NO FAULTS NOTED OR DEFECTS. SUSPECT PACK, R/H, BEING ON DURING START ATTEMPT AS CAUSE FOR SLOW START. PERFORMED BOTH ENGINE START WITH FLIGHT CREW, ALL OPS NORMAL.
